# SDR AALA20141128003

- Difficulty date: November 27, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 13,743 hours, 5,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER FLOOD LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW AMM 33-51-01.  SYS CHECKED NORMAL.
